# SDR AALA202203025096

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737*
- Aircraft serial: 33240
- Aircraft time: 20,748 hours, 8,205 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT APPROXIMATELY 95 KNOTS DUE TO TAKEOFF CONFIGURATION WARNING. REPLACED SPEED BRAKE TAKEOFF WARNING SWITCH ASSEMBLY S00651 PER AMM 31-51-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
